Conformal deformation on a semi-Riemannian manifold (I)
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 223-230
Yoon-Tae Jung and Soo-Young Lee
Chosun University, Chosun University
Abstract : In this paper, we considered the uniqueness of positive time-solution to equation $\Box_{g} u(t,x) - c_n u(t,x) + c_n u(t,x)^{n+3 \over n-1 } = 0,$ where $c_n = {n-1 \over 4n}$ and $\Box_{g}$ is the d'Alembertian for a Lorentzian warped manifold $M = [a, \infty) \times_f N$.
Keywords : conformal deformation, Lorentzian warped manifold, scalar curvature
MSC numbers : 53C21, 53C50, 58C35, 58J05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd